# SDR DALA2016061604716

- Difficulty date: June 15, 2016
- Submitted: June 16, 2016
- Operation: Air carrier
- Aircraft: N998DL
- Make and model: Doug MD-88
- Aircraft serial: 53370
- Aircraft time: 64,043 hours, 46,120 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LONGERON 11 LT, STA Y=1431, CANT AT AFT ACCESSORY COMPARTMENT.  LONGERON WAS REPLACED, LENGTH OF CRACK: 0.600" IAW SRM 51-30-2, 51-30-5, 51-10-4 AND 51-10-3, PAR 21, 14.
